Whats wrong with me??

Discussion in 'Lipotrim Forum' started by oxoxallyoxox, 16 May 2008 Social URL.

  1. oxoxallyoxox

    oxoxallyoxox Full Member

    Posts:
    447
    Likes Received:
    0
    Start Weight:
    11st5lb
    Current Weight:
    11st5lb
    Goal Weight:
    9st7lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Lipotrim 2008 NUPO 2014
    I feel really really rubbish. Im so tired actually tired isnt the right word - I feel emotionally and physically exhausted. Im irritable, snappy, I have no energy and im fed up with everything. I have a ton of washing to be done and a ton to put away. I have a whole heap of cleaning to do that I just cannot do it. All I can do is sit here with the lap top and its even challenging to type. Ive been like this for a few days now.

    Whats wrong with me? I was so fed up today I even nearly cheated! And that is not me!! Im not a cheater and im determined to see this diet to the end. But i have to be honest I did lick the chicken - and then I washed my tongue - but what was i thinking?? Seriously fed up.

    But the energy thing is really getting to me. I feel very very run down. Im drinking all the right amounts of water and extra. Im having all 3 of my shakes a day. Im still in Ketosis -so why am i not benefiting from it?

    Please help?
     
  2. Avatar

    MiniMins.com Matched Content

  3. jackie2029

    jackie2029 Full Member

    Posts:
    361
    Likes Received:
    3
    Diet:
    lipotrim
    arhh poor ally, you need a serious cuddle and a housemaid for a few hours, if you find out what the problem is can you let me know, i was told the tiredness would go after the first week but im constantly no energy and on certain days i feel completely wiped out when its an effort just to go to the loo so your not on your own, im annoyed cos i love the gym and tennis and cant do it!!! xxxx
     
  4. scousemouse0151

    scousemouse0151 soon to be minnie mouse

    Posts:
    1,570
    Likes Received:
    2
    Start Weight:
    11st0lb
    Current Weight:
    10st4lb
    Goal Weight:
    9st12lb
    Lost(%):
    0st10lb(6.49%)
    Diet:
    slim&save, tried everything in the past,failed expert on them all
    I think it might have something to do with the sun disappearing cos I feel the same, very down and tears just on the brink of spurting
     
  5. oxoxallyoxox

    oxoxallyoxox Full Member

    Posts:
    447
    Likes Received:
    0
    Start Weight:
    11st5lb
    Current Weight:
    11st5lb
    Goal Weight:
    9st7lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Lipotrim 2008 NUPO 2014
    Thanks guys I figured 7 weeks in id be sailling through this! And ive had some pretty rough days

    Maybe im nervous about coming to the end of my journey? Maybe im worried about being taken off it too soon - as I have a bit more left to lose. But my BMI is now 23...
     
  6. jackie2029

    jackie2029 Full Member

    Posts:
    361
    Likes Received:
    3
    Diet:
    lipotrim
    ally youve done a fantastic job, credit to you hun and i think youve just answered your own question babe xx
     
  7. TracyJ

    TracyJ Gold Member

    Posts:
    4,793
    Likes Received:
    20
    Diet:
    Lipotrim
    Awww Ally i had lots of days like that! Its to be expected really with the amount of calories we have..im sure you will be great soon xxx
     
  8. just_ang

    just_ang fightin the fat !

    Posts:
    270
    Likes Received:
    0
    Diet:
    Lipotrim
    Lipotrim and other vlcd can lower the serotonin levels in our brain.. this could be making you feel depressed, or maybe its nothing..i currently take antidepressants and had to check directly with the american guy at Lipotrim if i could start LT before the chemist would give me it...he said yes..i dont think my doc would have agreed...thats why they ask on the health form for LT if you suffer from major depression because it should be a no no if you do... i feel fine tho..maybe without my meds i would feel off.. check out this thread


    http://www.minimins.com/cambridge-diet-forum/22860-depression-vlcds-q-cdcs.html
     
  9. nictastic

    nictastic Says it as it is!!!

    Posts:
    4,948
    Likes Received:
    3
    Current Weight:
    8st11lb
    Goal Weight:
    8st11lb
    Diet:
    LT / CD
    I stopped my meds a week before lt i have cyclothmia which gives me irractic mood swing ...i have felt v hyoer since lt and stopping my meds and feel so much more like my self...but i do also have down times.....but, then again everyone does ..and its well know anti d's help you put the weight on hun
     
  10. just_ang

    just_ang fightin the fat !

    Posts:
    270
    Likes Received:
    0
    Diet:
    Lipotrim
    Hey Nic.. i know they can cause weight gain.. i have been on and off them for a few years..was on them couple of years back for over a year and i actually LOST about half a stone...and then got pregnant with my daughter, and stopped them.. and put all the weight back on and more... i was put back on the meds around feb after much persuasion from doc, mostly due to continued depression severe anxiety and the beginnings of social phobia..and my dosage has been continually raised..its actually being on them that has made me want to do this diet amongst other things..hopefully while im losing i'll be ok .. i would probably be affected by a worse depression if this diet can lower your mood anyway...by the time i start to refeed i will have it in the planning to be coming off them, wont want to take any risks with weight...can u imagine that..xx so were you not allowed to continue your meds nic whilst on this??
     
  11. LIPOTRIMVIRGIN

    LIPOTRIMVIRGIN New Member

    Posts:
    2
    Likes Received:
    0
    Diet:
    LIPOTRIM
    my auntie was givin deppresion medicine when she done lipo but she is fine now and she has lost the weight.
     
  12. scousemouse0151

    scousemouse0151 soon to be minnie mouse

    Posts:
    1,570
    Likes Received:
    2
    Start Weight:
    11st0lb
    Current Weight:
    10st4lb
    Goal Weight:
    9st12lb
    Lost(%):
    0st10lb(6.49%)
    Diet:
    slim&save, tried everything in the past,failed expert on them all
    Losing the weight and getting into better shape will in turn lift your mood and therefore decrease your low feelings, excersise helps with depression honestly
     
  13. just_ang

    just_ang fightin the fat !

    Posts:
    270
    Likes Received:
    0
    Diet:
    Lipotrim
    Yea scousemouse i know generalized depression can be aided with regular exercise it does stimulate the brain..but it is a known side effect that vlcd can lower serotonin levels in the brain..obviously these would raise again once eating is started etc..this is like all other side affects it can affect some and not others... i have been on meds prior to starting LT and still am.. it was explained to me at the time of starting LT that the diet would not be suitable for some depression sufferers..i dont know if the fact i am on current meds made it ok for me.... xx
     
  14. scousemouse0151

    scousemouse0151 soon to be minnie mouse

    Posts:
    1,570
    Likes Received:
    2
    Start Weight:
    11st0lb
    Current Weight:
    10st4lb
    Goal Weight:
    9st12lb
    Lost(%):
    0st10lb(6.49%)
    Diet:
    slim&save, tried everything in the past,failed expert on them all
    Your chemist should of asked you if you were suffering with depression before letting you sign up.speak to your doctor if you feeling really low, but there's a chance he will ask you to come off the LT for the time being, even asking you to wean yourself off the meds before resuming the vlcd, either way take care of your health
     
  15. just_ang

    just_ang fightin the fat !

    Posts:
    270
    Likes Received:
    0
    Diet:
    Lipotrim
    We are getting confused...lol

    I am 100% cool..feel great.. i am on meds for depression/anxiety etc..and was prior to starting LT..am only on week 3


    I initially responded to the first post by ally giving a suggestion as to why she may be feeling down..although i did say it may having nothing to do with it also.... being on LT can cause feelings of depression low moods etc because being on a vlcd lowers your serotonin levels...it is a side effect of a vlcd..just like there are other side effects from it..some people are affected some are not...this temporary depression on LT can affect people who have never suffered depression.... that is why on the medical questionnaire you are asked if you have suffered from major/severe depression because they is a chance your condition may worsen once on LT... i obviously informed the chemist of my meds and was made to phone Lipotrim head office and i spoke with the director who said it was fine for me to start lipotrim... i made the point of saying that maybe if i had NOT been on meds whilst on this maybe further down the line i would have been affected by a bout of depression... xx the majority of people on a vlcd properly feel elated most of the time because they are losing wait looking and feeling better...getting fit etc...but for some the drop in serotonin levels can actually cause a temporary lapse in feelings mood xx
     
  16. BellyFlop

    BellyFlop Silver Member

    Posts:
    940
    Likes Received:
    3
    Diet:
    LipoTrim
    Sorry, but the image of you 'chicken licking' is sending me into hysteric convulsions!:D:D:D
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...